Tao Ming-de. Asymptotic Solutions of Mathieu Equation with Damping[J]. Applied Mathematics and Mechanics, 1992, 13(2): 187-191.
Citation: Tao Ming-de. Asymptotic Solutions of Mathieu Equation with Damping[J]. Applied Mathematics and Mechanics, 1992, 13(2): 187-191.

Asymptotic Solutions of Mathieu Equation with Damping

  • Received Date: 1989-12-16
  • Publish Date: 1992-02-15

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2193) PDF downloads(400) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return